# SDR 07FDEA01963

- Difficulty date: May 24, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DETACHABLE UPPER SKIN FOUND 1 CRACK AND 10 RIVETS LOOSE RIVETS.  REPAIRED SKIN IAW SRM 55-10-00 VOL 1 FIG 8 AND REPLACED FASTENERS IAW SRM 51-35-02 VOL 2 PAR 12-10.
